# SDR USAABB01055

- Difficulty date: July 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 9, 18, 23 AND 26.  MAINTENANCE REPLACED THE BATTERIES.  (M)
